# SDR 2007UALA03307

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 37,890 hours, 13,304 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Shorted
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELECTRICAL ODOR.  FOUND 1 PHASE OF CB 3XN2(B US 2SUPPLY 204XP)MISSING, CB 3XN2 POPPED WITH CAP BROKEN.  ALL USERS OF SOURCE 204XP POWER FAILED DOWNLINE.   REPLACED CB 3XN2, AB2, BUS 2 204XP SUPPLY- INSPECTION FOR SHORTS IN WIRING BETWEEN CB , 3 PHASE BUSS BAR 2XP & 42XU4 CONTACTOR.  CHECKED A LL ASSOCIATED WIRING ON BUSS BAR AND 094005 ALL WIRING UNDER 123VU. NO DEFECTS NOTED
